How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.S Riaz Your Own Question
Dr.S Riaz
Dr.S Riaz, Ophthalmologist
Category: Eye
Satisfied Customers: 2822
Type Your Eye Question Here...
Dr.S Riaz is online now
A new question is answered every 9 seconds

Good evening. Three years ago I had cataracts removed from

This answer was rated:

Good evening. Three years ago I had cataracts removed from both eyes. I still have a white piece in the right eye that goes from side to side when I look right to left. Also of late my eyes have become very watery although I do not shed tears and my site is slightly blurred, but not all the time. I have noticed that recently that when I bend down and get up quickly I get slightly giddy and my sight is watery. I feel that my sight is only 80%.

I have reading glasses that have been percribed only recently. I do not have to wear glasses for normal use.
How old are you?
Do you suffer from any systemic diseases like diabetes or hypertension?
Customer: replied 7 years ago.
My age is 65years old. I suffer from hypertension but this is controlled and I have this tested every six months. My last reading was 140over 89. .I do not suffer from diabetes, although I am over weight. My weight is 15stone 8 ounces
your vision may not be 100% due to following reasons -
-posterior capsule opacification which can be corrected by YAG capsulotomy
-wrong prescription of glasses (you have already ruled that out)
-any retinal or corneal problem

You may also be having dryness in your eyes which causesreflex hypersecretion and watering from the eyes. Another possibility is that your lacrimal apparatus may be blocked as a result tears overflow. You will have to see an ophthalmologist to confirm these possibilities. You can start using a lubricant eye drop like Refresh Tears or Systane 3-4 times a day. This is likely to help you feel better.
It is normal to feel giddy after getting up quickly as the blood remains in the lower extremities due to gravity.

Please, click the ACCEPT button so that I can get my dues. BONUS and a positive feedback will be appreciated.
Dr.S Riaz and other Eye Specialists are ready to help you

Related Eye Questions